# SDR 038181

- Difficulty date: November 12, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N157
- Make and model: Saab SF340A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT ON FLT 9404, L ENG OVER TEMP LIGHT ILLUM, L END NG WENT TO 0, L ENG ITT PEGGED AT MAX, ENGINE WAS SHUT DOWN AND EMERGENCY DECLARED,  AIRCRAFT RETURNED TO BLOCK WITH NO INCIDENT.  FOUND ELECTRICAL CONNECTOR P4 LOOSE IN LT NACELLE, RESECURED CANNON PLUG, OPS CHECK GOOD.
